MathSciNet Relay Station
MathSciNet bibliographic data
MR637708 (82m:43013) 43A46 (22A10 43A05)
Vrem, Richard C. Continuous measures and lacunarity on hypergroups. Trans. Amer. Math. Soc. 269 (1982), no. 2, 549–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement